Metrics

From
(m,r)-Convex Functions by Huriye Kadakal Turkish Journal of Analysis and Number Theory. 2019, 7(1), 23-32 doi:10.12691/tjant-7-1-5
Views
4158
Html 3721
Abstract 437
26 February 2019 (publication date) through 27 January 2021 *
10.13 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1555
PDF421
Epub469
XML417
PPT0
Figures145
Tables103
Export: 1543
RIS434
BibTex588
Endnote521
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com